# SDR HEEA061742

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5744Y
- Make and model: Bell 206L-1
- Aircraft serial: 45465
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC REPORTS WRONG NUMBERS BEING TRANSMITTED.   PERFORMED PRELIMINARY INSPECTION AND FOUND REPLY LIGHT BLINKING, ALT. CODING INFORMATION WRONG AND OFF FREQUENCY.
